# SDR SIMA201015202

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 18,144 hours, 14,744 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BR900022
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4340 DURING TAXI THE CREW REPORTED NOTICING ELECTRICAL FUME ODORS IN GALLEY ROW AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BALLASTS (BOTH) IN GALLEY IAW EMB-140 CMM 25-28-24.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
